# SDR AALA961728

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1187 - AFTER TAKEOFF BWI WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH  NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
